BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
2009 Volume 19 >

Please use this identifier to cite or link to this item:

Title: Branching Processes in Autoregressive Random Environment
Authors: Mayster, Penka
Keywords: controlled branching process
state-dependent emigration
random environment
extinction probability
limit theorem in the supercritical case
Issue Date: 2009
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 19, No 1, (2009), 217p-228p
Abstract: We consider the model of alternating branching processes where two Markov branching processes act alternately at random observation and treatment times. The sequences of cycles (observation, treatment) = (δn, τn) constitute a random environment for branching mechanisms. We suppose in addition that the lengths of the cycles σ n = δn + τn are generated by the linear additive first order autoregressive schema EAR(1).
Description: 2000 Mathematics Subject Classification: 60J80, 60K05.
ISSN: 0204-9805
Appears in Collections:2009 Volume 19

Files in This Item:

File Description SizeFormat
Pliska-19-2009-217-228.pdf1.11 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License